question-icon

What Causes Swelling In The Body After Taking Metformin?

default
Posted on Mon, 20 Nov 2017
Question: i am an adult with yype1 diabetes . take both long term and fast acting insulin every day in them and pm.
halo take several pills prescribed for me. today for the first time my feet dwelled unto about 3x mt regular size.which is the name of the drug th


doctor
Answered by Dr. Prof. Kunal Saha (11 minutes later)
Brief Answer:
Could be metformin

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Metformin is an antidiabetic that can often cause swelling of body and feet. Are you talking about it?

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha (4 minutes later)
how long will it take to see the report?
doctor
Answered by Dr. Prof. Kunal Saha (2 hours later)
Brief Answer:
No report found

Detailed Answer:
Which report are you talking about? The attachment is something else. The query does not relate to any report. I will be able to check the report as soon as you can get it uploaded.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4467 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Swelling In The Body After Taking Metformin?

Brief Answer: Could be metformin Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. Metformin is an antidiabetic that can often cause swelling of body and feet. Are you talking about it? Let me know if I could help further. Regards